# SDR DALA1136473253

- Difficulty date: May 25, 2011
- Submitted: May 26, 2011
- Operation: Air carrier
- Aircraft: N353NW
- Make and model: Airbus A320-212
- Aircraft serial: 786
- Aircraft time: 40,610 hours, 18,073 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 151DF IS DAMAGED.  REMOVED AFT CARGO FLOOR PANEL 151DF IAW AMM 53-42-14-000-001.  FABRICATED FLOOR PANEL 151DF ON STAM TRAVELER T11/883661 IAW DWG 3D25-37705.  INSTALLED FLOOR PANEL 151DF IAW AMM 53-42-14-400-001.
